MathSciNet Relay Station
MathSciNet bibliographic data
MR1929030 (2003j:13016) 13D05 (13C40 13D07)
Dutta, S. P. On modules of finite projective dimension over complete intersections. Proc. Amer. Math. Soc. 131 (2003), no. 1, 113–116 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement